# SDR USAA2012100900007

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 61,198 hours, 40,839 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PLACARDS MISSING OVER THE EMERGENCY EXITS OVER THE WINGS.  MAINTENANCE INSTALLED PLACARDS OVER BOTH EMERGENCY EXIT WINDOWS IAW AMM 20-11-25.  INTERIOR REQUIRED PLACARD.
